# SDR R61A201404160556

- Difficulty date: April 16, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 16,246 hours, 12,921 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Pan
- Part number: 411910325
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK SEAT PAN FOUND CRACKED.  MX R & R THE SEAT PAN IAW SRM  51-42-00.
